# SDR SWAA2025120441781

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 16,034 hours, 7,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTED FLASHLIGHT AT FWD FA JUMPSEAT WON`T TEST.  RESEATED THE FLASHLIGHT & RESEALED, OPS CHECKED GOOD IAW AMM 25-64-00.
